Has any one had numness and tingleing in on side of the face? Recently my left check and nose go num and tingle for a few minutes then it goes away for 10 minutes or more. It is anoying, not really painful, also my left eye feel like it is pronouced.
Don't know if you will come back to this message, but thought I would leave a note here for you.
I was wondering if you had the symptoms of itching? I read that many with Lyme has issues with this and wasn't sure what it meant (whether it was localized itching with a rash or just itching without apparent cause). Hope that makes sense, lol.
Thank you for your reply. I don't get many rashes (I do have yeast buildup and that causes some). I also have hives, but it's infrequent. I was curious about this itching as my whole back itches all of the time. No rash or anything...but it's like I can't seem to scratch it enough, lol. I don't have dry skin there...so have no idea why it's reacting this way. It's pretty normal to have an itch here or there...but this is different.
Hope your treatment is going well and you feel better today. Take care of yourself please.
I have tingling in my face (and lots of other places) that is Lyme-related. I've read that for unknown reasons, left-sided facial problems are more common in Lyme.
My sensory symptoms run a broad range--tingling, burning, prickling, and itching. Sometimes I get a rash and an associated itch, other times it's just Lyme messing with my nerves but there's nothing there.
Yes I've been DX for over 10 yrs now, I've been tested for Lymes a million times. Almost yearly. I do get itching w/o rash and then I will get a rash almost hive like if I get over heated or go in the sun for to long, or sweet. OMG it's alful.
Thankyou for responding to me
You decribe my rash better then I do, red blotched all over and the itching is beyound any bug bite 10 x's over! I use to take benadryl but it got to where I would take 50mgs and then be so sleepy. My doctor put me on Effxor for my FIBRO. and the rash thing stopped for 3 yrs. Now it's coming back. For 3yrs I was able to work in the yard, cut the grass, pull weedsin my flower beds. Play with my son in the SUN, take him to the beach. Have a summer of fun and sun. Now I'm back in the house in the AC.
Is there some thing you do to deal with your sun rash?, Oh it happens in the winter if I get over heated no matter how cold it is out side.
There are some medications that cause what is called 'photosensitivity'...I do my best to stay out of direct sunlight. If I have to be in it I limit my time. One thing you can do is purchase a little spray bottle and mist yourself while in the heat. This will help you stay cooler, but not get you soaked. (Also, anxiety can cause a reaction similar to this). I know having a chronic illness can cause anxiety for most people.
This could be migraine. It can be brief and transient like that and cause numbness. It often affects vision too - do you find that? It's worth seeing your doctor about it though as there are other more serious conditions that can cause numbness, like TIAs. Also, it could be related to the trigeminal nerve. I get pain in the areas of that nerve - in the eye, side of the face, cheek and upper jaw. It can be very painful and I have to be careful not to touch that side of my face or rub that eye or it triggers symptoms. Beta-blockers seem to have reduced this for me. I'd tried just about every other migraine treatment offered by the health service, including steroid injections in the neck. Beta-blockers presecribed for palpitations worked wonders for the migraine. I still get some neuralgia though.
Thankyou for your reponds, I'am going to PCP on friday with my list of troubles.
Yes my vision is getting worst and I get torrible shooting pain in/ behind my eyes, mostly left side lately. I'll see what he has to say friday.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.